# SDR AWXA200601277

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 50,516 hours, 34,365 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 327375
- Part serial: 0669
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - DIV - FLT - 632 - LOG - 7287974. AIRCRAFT SLOWLY LOST CABIN PRESSURIZATION. CREW DIVERTED TO ABQ. MAINTENANCE REMOVED AND REPLACED THE ELECTRONIC EQUIPMENT COOLING EXHAUST VALVE. OP CHECKS GOOD.
